MAUDE Adverse Event Report: ARTHREX, INC. IMPL DELIVERY SYS,TRIM-IT SPIN PIN; PIN, FIXATION, SMOOTH

ARTHREX, INC. IMPL DELIVERY SYS,TRIM-IT SPIN PIN; PIN, FIXATION, SMOOTH
Model Number IMPL DELIVERY SYS,TRIM-IT SPIN PIN
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/22/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
On 6/23/2022, it was reported by a distributor via sems that an ar-4156ds trim-it spin pin metal portion, snapped off during insertion.All broken pieces were retrieved and case was completed without further issues.This was discovered during a toe realignment procedure on (b)(6) 2022.

Brand Name
IMPL DELIVERY SYS,TRIM-IT SPIN PIN
Common Device Name
PIN, FIXATION, SMOOTH
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
vik bajnath
8009337001
MDR Report Key14976761
Report Number1220246-2022-05213
Device Sequence Number5689864
Product Code HTY
UDI-Device Identifier00888867032859
UDI-Public00888867032859
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K050259
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 07/11/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2023
Device Model NumberIMPL DELIVERY SYS,TRIM-IT SPIN PIN
Device Catalogue NumberAR-4156DS
Device Lot Number13116249
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/23/2022
Initial Report FDA Received Date07/11/2022
Date Device Manufactured04/14/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown